Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An intersection homology obstruction to immersions


Author: Nathan Habegger
Journal: Proc. Amer. Math. Soc. 96 (1986), 693-697
MSC: Primary 57Q35; Secondary 57R42, 58A35
MathSciNet review: 826504
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given an immersion of a pseudomanifold in a manifold, certain Thom operations are naturally defined in intersection homology. This is used to obtain nonimmersion results for singular spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q35, 57R42, 58A35

Retrieve articles in all journals with MSC: 57Q35, 57R42, 58A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0826504-8
PII: S 0002-9939(1986)0826504-8
Keywords: Intersection homology, pseudomanifold, immersion obstructions, Thom operations
Article copyright: © Copyright 1986 American Mathematical Society